# SDR SWAA2023041827588

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 58,612 hours, 37,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Radome
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN CENTER OF RADOME WITH HONEYCOMB MISSING.<[01] DELAMINATION MEASUREMENT IS 1.0? L BY 0.90 H.;[02] COMPLIED WITH EA; TASK CARD # 23-153-01233
